MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 234-02-04
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 99 months after a left total knee replacement procedure, the patient has experienced significant pain and discomfort, gait impairment, poor balance, difficulty walking, component part loosening, soft tissue damage, bone loss, mental and emotional distress.The patient has not yet scheduled a surgery for explantation of the left knee at issue.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 impact code and problem code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3 - remove date of event, h6 problem code.This follow-up report is being submitted to relay additional information.The following sections were updated: d10.D10: (b)(6) 204-38-08 - stem extension 80l x18 mm (b)(6) 208-01-04 - cc femoral sz 4 (b)(6) 201-78-15 - holding pin mini sharp point 4 pk (b)(6) 208-09-05 - cc stem ext adaptor 5 degree (b)(6) 201-78-88 - 4"" drill bit, mod.Hex 2-pk.
 
Additional Manufacturer Narrative
1038671-2024-01434.1038671-2024-04661.Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2024-01434 and 1038671-2024-04661.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20865157
Report Number1038671-2024-04668
Device Sequence Number8687824
Product Code JWH
UDI-Device Identifier10885862063205
UDI-Public10885862063205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2020
Device Catalogue Number234-02-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer11/08/2024
12/06/2024
02/10/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date12/06/2024
12/06/2024
02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale